my 8 year old daughter takes singulair and has for the past two years. she has also had alot of bladder infections. she was gone to her dads this summer and forgot her medicine. for three months she did not have any problems. she comes home and i start her back on the singulair and two weeks later she has another bladder infection! can it be from the singulair??
This is not a listed side effect of Singulair. Is it possible she is not getting enough fluids to drink? There are other possibilities as well. I have suffered from UTI's since I was a little girl too. My first one was age 2. I find that I am very sensitive to certain soaps, laundry detergents, bleach used on my underpanties, if I use bubble bath at all-this was a major cause when I was a child, there are many other causes. you might ask her about some of the differences between your house and Dads house to see what may be the cause. Be sure she drinks plenty of fluids preferably water. Be sure she wipes after using the bathroom from front to back-bacteria can be introduced into the bladder by toilet paper dragging bacteria from the anal area. Watch what soaps she uses and try not to use bleach on her underwear. If she takes a tub bath, be sure she is not using bubble bath and have her urinate after getting out of the tub to be sure that she is clearing any bacteria that is introduced into the urethra from the bath water. It is possible that it has something to do with the Singulair, I mean anything is possible, it is just not a listed side effect.
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a rash under each of my breast and I am on bactrim for a bladder infection do I need to worry
Posted 23 Sep 2011 • 2 answers
Posted 11 May 2012 • 10 answers
Posted 26 Apr 2013 • 2 answers
Posted 24 Jul 2016 • 1 answer
Posted 28 Jul 2016 • 1 answer